# SDR DALA1134119863

- Difficulty date: May 3, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1209
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STA 1209 RIGHT LONG 10 FRAME WEB CRACKED 3 EA PLACES.  GAINED ACCESS, REMOVED DAMAGED WEB, RECEIVED MATERIAL FOR REPAIR .040 7075T6 FORMED, LOCATED, DRILLED, DEBURRED, ALODINED AND PRIMED NEW WEB PER DC9 51-70-4 FIG 2 AND ERA491736-14, INSTALLED NEW WEB IAW DC9 SRM 51-70-4, FIG 2 AND 51-30-5-51-30-2 AND ERA 491736-14, RESTORED ALL ACCESS THAT WAS REMOVED AND INSTALLED ID TAG PER DPS 900-5-1P239 13 MAY 11.
